# SDR WTAA960131

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120012
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Lt Fuselage
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FAT - CREW REPORTED, BIRD STRIKE BELOW CAPTAINS WINDOW.  MAINTENANCE ACCOMPLISHED BIRD STRIKE INSPECTION.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
